# SDR FDEA201005051454

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 61,347 hours, 13,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - STA XORS 683 TO XORS 713.600 LOWER SKIN ACCESS DOOR CUT OUT 06   EACH FASTENER HOLES FOUND CRACKED DURING HFEC OPEN HOLE INSP.  REPAIRED IAW EA NR 1-5710-137991, REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
